ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Hydrobiological Journal
SJR: 0.227 SNIP: 0.575 CiteScore™: 0.24

ISSN 印刷: 0018-8166
ISSN オンライン: 1943-5991

Hydrobiological Journal

DOI: 10.1615/HydrobJ.v41.i3.90
pages 90-102

A Mathematical Model of Eutrophication of the near-Danube Lakes

Ye. D. Gopchenko
Odessa State Ecological University, Odessa Branch of the Institute of Biology of the Southern Seas, National Academy of Sciences of Ukraine, Odessa, Ukraine
Yu. S. Tuchkovenko
Odessa State Ecological University, Odessa Branch of the Institute of Biology of the Southern Seas, National Academy of Sciences of Ukraine, Odessa, Ukraine

要約

The mathematical structure of the 0-dimensional model of eutrophication for lakes of the Lower Danube is presented. Calibration of chemical and biological parameters of the model is described. Results of verification and numerical simulations with the model are provided.


Articles with similar content:

A Mathematical Framework for Minimally Invasive Tumor Ablation Therapies
Critical Reviews™ in Biomedical Engineering, Vol.42, 2014, issue 5
Sheldon K. Hall, Ean Hin Ooi , Stephen J. Payne
DIRECT NUMERICAL SIMULATION OF A MODEL ESTUARY
TSFP DIGITAL LIBRARY ONLINE, Vol.6, 2009, issue
Leonhard Kleiser, Rolf Henniger, Eckart Meiburg
Mathematical Modeling of Processes of Filtration Consolidation with Accounting Relaxation Phenomena
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Vladimir M. Bulavatskiy
A MATHEMATICAL MODEL FOR TWO-PHASE STRATIFIED TURBULENT DUCT FLOW
Multiphase Science and Technology, Vol.19, 2007, issue 1
D. Biberg
Technical Realization of Super-Fast Spectral Method of Signal Processing
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Gennadiy V. Tsepkov